Tokyo Journal of Mathematics

On Generalized Fourier-Stieltjes Transforms

Hikaru OHKUBO

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 02, Number 1 (1979), 99-110.

Dates
First available in Project Euclid: 5 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270473561

Digital Object Identifier
doi:10.3836/tjm/1270473561

Mathematical Reviews number (MathSciNet)
MR541899

Zentralblatt MATH identifier
0449.42011

Citation

OHKUBO, Hikaru. On Generalized Fourier-Stieltjes Transforms. Tokyo J. Math. 02 (1979), no. 1, 99--110. doi:10.3836/tjm/1270473561. https://projecteuclid.org/euclid.tjm/1270473561


Export citation